| Model Number |
27017AA |
| Medical Device Problem Codes |
Poor Quality Image (1408); Device Damaged Prior to Use (2284)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported black debris was coming out of bottom of eye piece.Foggy.No patient involvement.No death or (unanticipated) serious deterioration in state of health reported.
Additional Manufacturer Narrative
The device will be forwarded to the manufacturer for further investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).
Additional Manufacturer Narrative
The device will not be forwarded to the manufacturer for further investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).
Additional Manufacturer Narrative
Result of investigation: during the examination of the optics, poor imaging was detected, caused by a break in one or more rod lenses.The distal cover glass shows residues of unknown origin.The metal is pitted around the distal window.Thus, the inspection confirmed the error description provided by the customer: black debri / foggy.This event is filed under internal complaint id (b)(4).